my friend was on a 120 mg plus oxy habit...they started her on 16 mg and it just about killed her...she slept for days til the half life wore off and she sobered up...she should have been at about 6-7 mg of sub for that dose of oxy
true what cattalina says...the naloxone in suboxone has some side effects with number one being headaches....try subutex..make a plan...what was ur DOC and how much daily did u take? too much of these drugs/sub or subutes carry lots of side effects..and doctors seem to oer prescribe sub..too much causes drowsiness, fogginess etc..the right dose u just feel normal
I used to hiccup ALL the time when I was on opiates.. wonder if thats a side affect of sub also...??
That sounds more like an allergic reaction than side effects!!! Generally people that have issues with suboxone do much better on subutex, but what you went thru doesn't sound like typical side effects. Hopefully you'll have a better reaction to the subutex!
I was on 2 8mg day but only for one day. I actually felt better on less and took a half a pill 3x a day. So about 12mgs. Do you think Subutex is all that different? I don't want to have another allergic reaction. But I also don't want withdrawals. I still don't want to use, even with no meds at all, but I am back to having physical w/d
not heard of the blisters and tongue stuff...HAs yes and are common...how much r u on?